Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 221, NWS Goodland, KS

July 13, 2017Decatur County, Norton County, Sheridan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 13, 2017, 12:13 AM CDT for Decatur County, Norton County, Sheridan County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 12:13 AM CDT (05:13 UTC)
Expired
Jul 13, 2017, 12:38 AM CDT
In force
25 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Decatur County, KS, Norton County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS53 KGLD 130513
SVRGLD
KSC039-137-179-130600-
/O.NEW.KGLD.SV.W.0221.170713T0513Z-170713T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
1213 AM CDT THU JUL 13 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Norton County in northwestern Kansas...
  North central Sheridan County in northwestern Kansas...
  Eastern Decatur County in northwestern Kansas...

* Until 100 AM CDT

* At 1213 AM CDT, a severe thunderstorm was located over Selden, or
  13 miles northwest of Hoxie, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Selden, Norcatur, Jennings, Clayton, Dresden, Leoville and Kanona. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3946 10049 3959 10066 3996 10033 3995 10009
      3980 9999
TIME...MOT...LOC 0513Z 224DEG 19KT 3953 10057 

HAIL...0.75IN
WIND...60MPH
 
$$

JN
2 follow-up statements
922 
WWUS53 KGLD 130529
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1229 AM CDT THU JUL 13 2017

KSC179-130539-
/O.CAN.KGLD.SV.W.0221.000000T0000Z-170713T0600Z/
Sheridan KS-
1229 AM CDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHERIDAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3958 10036 3959 10066 3996 10033 3995 10009
      3980 9999
TIME...MOT...LOC 0529Z 224DEG 19KT 3959 10049 

$$

KSC039-137-130600-
/O.CON.KGLD.SV.W.0221.000000T0000Z-170713T0600Z/
Norton KS-Decatur KS-
1229 AM CDT THU JUL 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN NORTON AND EASTERN DECATUR COUNTIES...

At 1229 AM CDT, a severe thunderstorm was located 4 miles southwest
of Dresden, or 16 miles south of Oberlin, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Norcatur, Jennings, Clayton, Dresden, Kanona and Reager. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3958 10036 3959 10066 3996 10033 3995 10009
      3980 9999
TIME...MOT...LOC 0529Z 224DEG 19KT 3959 10049 

HAIL...0.75IN
WIND...60MPH
 
$$

JN
120 
WWUS53 KGLD 130538
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1238 AM CDT THU JUL 13 2017

KSC039-137-130547-
/O.CAN.KGLD.SV.W.0221.000000T0000Z-170713T0600Z/
Norton KS-Decatur KS-
1238 AM CDT THU JUL 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NORTON AND
EASTERN DECATUR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3958 10036 3959 10066 3996 10033 3995 10009
      3980 9999
TIME...MOT...LOC 0536Z 224DEG 19KT 3962 10045 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:56 PM CDT, 17 minutes earlier.

Area forecast discussion, Jul 12, 11:56 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1056 PM MDT Wed Jul 12 2017

.UPDATE...
Issued at 626 PM MDT Wed Jul 12 2017

Have issued update to forecast to mainly account for meandering
area of rw/trw currently over NE Colorado. Heavy rainfall is
occurring where storms pass. The entire complex is expected to
lift slowly northward thru 06z some have adjusted.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 246 PM MDT Wed Jul 12 2017

In addition to the high precipitable water values across the area
that could lead to localized heavy precipitation and flash flooding
this evening and overnight, there is a marginal risk for severe
thunderstorms this afternoon and evening and again on Thursday with
large hail and damaging winds the primary threats.

A cold front sags south across the region overnight as a short wave
trough emerges out of central Colorado this evening and moves across
the forecast region into southeast Nebraska by late afternoon on
Thursday.

Temperatures will cool substantially behind the front with highs
only in the 80s across the forecast area on Thursday. Dewpoints
remain fairly high with readings in the lower to mid 60s.

Isolated to scattered thunderstorms will continue to develop across
eastern Colorado this afternoon and are expected to become more
numerous and move across the remainder of northwest KS and southwest
NE this evening. Widespread 1" rainfall is possible as well as
localized amounts of 3+ inches with some of the stronger storms that
may also train over the same area.  Scattered storms are expected to
continue through the overnight hours and redevelop across the region
on Thursday with an additional 1/4 to 1/2 inch rainfall expected
during the day mainly along and north of Interstate 70.

A flash flood watch was considered for areas mainly across
eastern Colorado and the eastern Colorado border region given the
high precipitable water and potential for localized heavy
rainfall, but have held off for now given the potential for the
area of storms to progress well across the forecast area. However,
if storms appear to be training over the same areas, a watch, or
individual flash flood warnings may have to be considered.

.LONG TERM...(Thursday night through Wednesday)
Issued at 246 PM MDT Wed Jul 12 2017

Thursday night-Saturday: With frontal boundary still lingering in
the area, chances for showers and thunderstorms will persist
areawide through the overnight hours Saturday. Best chance for
precipitation will be Thursday night where there will be a Marginal
Risk for severe weather. Main severe threats will be damaging winds
and hail. Temperatures look to be near or slightly below normal for
the period.

Sunday-Wednesday: Upper level ridging dominates the weather for this
period. Dry, hot conditions are expected each day, with high
temperatures well above normal. GFS MOS guidance is still showing
temperatures near or above 100 degrees for Tuesday and Wednesday for
portions of the eastern CWA. Increased high temperatures a few
degrees over what the blend showed for those days.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1052 PM MDT Wed Jul 12 2017

Showers and embedded thunderstorms will prevail through much of
the overnight at KGLD with increasing coverage at KMCK through the
night. MVFR conditions are possible during the early morning
mainly at KGLD as we could experience reduced ceilings during this
time. Mainly VFR conditions will prevail after 17Z at KGLD. Winds
within thunderstorms will vary but will generally be
northeasterly at 5 to 10 knots.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JN
SHORT TERM...LOCKHART
LONG TERM...SME
AVIATION...TL
Hazardous weather outlook, Jul 12, 7:39 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
639 PM MDT Wed Jul 12 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-140045-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
639 PM MDT Wed Jul 12 2017 /739 PM CDT Wed Jul 12 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...TONIGHT...

There is a marginal risk for isolated severe thunderstorms across
eastern Colorado and northwest Kansas this evening. Stronger storms
will be capable of producing damaging wind gusts and large hail.

There is a marginal to slight risk for excessive rainfall and flash
flooding in northeast Colorado and adjacent areas of northwest Kansas
and southwest Nebraska. Locally heavy rainfall of up to 1 to 3
inches will be possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

There is a marginal risk for isolated severe thunderstorms Thursday
afternoon and evening. Damaging wind gusts and large hail will be
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jul 12, 9:23 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Goodland KS
823 PM MDT WED JUL 12 2017

COZ092-130300-
Cheyenne County CO-
823 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL
COLORADO UNTIL 900 PM MDT...

At 822 PM MDT, Doppler radar was tracking strong thunderstorms 5
miles east of Kit Carson, or 19 miles west of Cheyenne Wells, moving
north at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cheyenne Wells, Kit Carson, Firstview, Wild Horse, Arapahoe and
Aroya.

This includes Highway 385 between mile markers 136 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3873 10317 3892 10312 3899 10244 3888 10205
      3862 10206 3861 10317
TIME...MOT...LOC 0222Z 167DEG 22KT 3874 10270

JN
Special weather statement, Jul 12, 9:28 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Goodland KS
928 PM CDT WED JUL 12 2017

KSZ004-016-130315-
Norton KS-Graham KS-
928 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NORTON AND NORTHERN
GRAHAM COUNTIES UNTIL 1015 PM CDT...

At 927 PM CDT, Doppler radar was tracking a strong thunderstorm over
Edmond, or 15 miles south of Norton, moving northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hill City, Almena, Lenora, Edmond, New Almelo, Densmore and Calvert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3931 9990 3955 10016 3957 10016 3957 10018
      3959 10018 3991 9971 3981 9963 3957 9963
      3957 9960 3945 9960
TIME...MOT...LOC 0227Z 219DEG 16KT 3962 9980

JN
Special weather statement, Jul 12, 9:50 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
850 PM MDT WED JUL 12 2017

KSZ013-014-028-130330-
Thomas KS-Logan KS-Sherman KS-
850 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR THOMAS...NORTHERN LOGAN AND
EASTERN SHERMAN COUNTIES UNTIL 930 PM MDT/1030 PM CDT/...

At 850 PM MDT/950 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Goodland to 11 miles
northwest of Winona to 7 miles southeast of Wallace. Movement was
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Colby, Goodland, Brewster, Levant, Winona, Monument and Gem.

This includes Interstate 70 in Kansas between mile markers 12 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3889 10148 3912 10145 3933 10183 3956 10137
      3956 10085 3884 10092 3884 10148
TIME...MOT...LOC 0250Z 227DEG 17KT 3934 10172 3913 10145 3884 10148

JN
Special weather statement, Jul 12, 10:26 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Goodland KS
926 PM MDT WED JUL 12 2017

COZ091-092-KSZ001-002-013-014-027>029-041-042-130415-
Kit Carson County CO-Cheyenne County CO-Rawlins KS-Wichita KS-
Gove KS-Wallace KS-Greeley KS-Thomas KS-Logan KS-Sherman KS-
Cheyenne KS-
926 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO...NORTHERN
WICHITA AND WALLACE COUNTIES IN WEST CENTRAL KANSAS...SOUTHERN
CHEYENNE AND THOMAS COUNTIES IN NORTHWESTERN KANSAS...LOGAN AND
NORTHEASTERN GREELEY COUNTIES IN WEST CENTRAL KANSAS...SOUTHWESTERN
RAWLINS...SHERMAN COUNTIES IN NORTHWESTERN KANSAS AND NORTHWESTERN
GOVE COUNTIES IN WEST CENTRAL KANSAS UNTIL 1015 PM MDT/1115 PM
CDT/...

At 925 PM MDT/1025 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Burlington to 6 miles northwest of Russell Springs. Movement was
north at 110 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Colby, Goodland, Oakley, Cheyenne Wells, Sharon Springs, Brewster and
Kanorado.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 0 and 77.
 Interstate 70 in Colorado between mile markers 440 and 450.
 Highway 385 between mile markers 143 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3875 10263 3978 10188 3954 10075 3903 10079
      3870 10107 3870 10113 3863 10113 3862 10114
TIME...MOT...LOC 0325Z 197DEG 98KT 3923 10217 3895 10129

JN
Special weather statement, Jul 12, 10:29 PM CDT, 1 hour 44 minutes before
Special Weather Statement...CORRECTED
National Weather Service Goodland KS
929 PM MDT Wed Jul 12 2017

COZ091-092-KSZ001-002-013-014-027>029-041-042-130415-
Kit Carson County CO-Cheyenne County CO-Rawlins KS-Wichita KS-
Gove KS-Wallace KS-Greeley KS-Thomas KS-Logan KS-Sherman KS-
Cheyenne KS-
929 PM MDT Wed Jul 12 2017 /1029 PM CDT Wed Jul 12 2017/

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO...NORTHERN
WICHITA AND WALLACE COUNTIES IN WEST CENTRAL KANSAS...SOUTHERN
CHEYENNE AND THOMAS COUNTIES IN NORTHWESTERN KANSAS...LOGAN AND
NORTHEASTERN GREELEY COUNTIES IN WEST CENTRAL KANSAS...SOUTHWESTERN
RAWLINS...SHERMAN COUNTIES IN NORTHWESTERN KANSAS AND NORTHWESTERN
GOVE COUNTIES IN WEST CENTRAL KANSAS UNTIL 1015 PM MDT/1115 PM
CDT/...

At 925 PM MDT/1025 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Burlington to 6 miles northwest of Russell Springs. Movement was
north at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Colby, Goodland, Oakley, Cheyenne Wells, Sharon Springs, Brewster and
Kanorado.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 0 and 77.
 Interstate 70 in Colorado between mile markers 440 and 450.
 Highway 385 between mile markers 143 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3875 10263 3978 10188 3954 10075 3903 10079
      3870 10107 3870 10113 3863 10113 3862 10114
TIME...MOT...LOC 0325Z 197DEG 10KT 3923 10217 3895 10129

JN
Special weather statement, Jul 12, 11:05 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
1005 PM MDT WED JUL 12 2017

KSZ002>004-013>016-028-029-130500-
Norton KS-Rawlins KS-Gove KS-Sheridan KS-Decatur KS-Thomas KS-
Graham KS-Logan KS-Sherman KS-
1005 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR THOMAS...NORTON...NORTHEASTERN
LOGAN...SHERIDAN...SOUTHEASTERN RAWLINS...DECATUR...SOUTHEASTERN
SHERMAN...NORTHERN GOVE AND GRAHAM COUNTIES UNTIL 1100 PM
MDT/MIDNIGHT CDT/...

At 1005 PM MDT/1105 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 4 miles southeast of
Brewster to 14 miles north of Scott State Lake. Movement was
northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Colby, Norton, Oakley, Oberlin, Hill City, Hoxie and Quinter.

This includes Interstate 70 in Kansas between mile markers 36 and
110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3913 9997 3913 10015 3905 10015 3872 10091
      3922 10158 4000 10025 4000 9987 3981 9963
      3957 9963 3957 9960 3929 9960
TIME...MOT...LOC 0405Z 233DEG 26KT 3932 10132 3888 10088

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:45 PM CDTSpecial Weather StatementGLDWichita15 min
Jul 12, 8:01 PM CDTSpecial Weather StatementGLDWichita29 min
Jul 12, 8:10 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace35 min
Jul 12, 8:21 PM CDTSpecial Weather StatementGLDGreeley9 min
Jul 12, 8:37 PM CDTSpecial Weather StatementGLDGreeley, Wichita38 min
Jul 12, 8:41 PM CDTSpecial Weather StatementGLDNorton19 min
Jul 12, 8:46 PM CDTSpecial Weather StatementGLDSherman29 min
Jul 12, 8:57 PM CDTSpecial Weather StatementGLDGraham33 min
Jul 12, 9:04 PM CDTSevere Thunderstorm WarningGLDGreeley41 min
Jul 12, 9:10 PM CDTSpecial Weather StatementGLDSherman, Thomas35 min
Jul 12, 9:16 PM CDTSpecial Weather StatementGLDWichita29 min
Jul 12, 9:20 PM CDTFlash Flood WarningGLDGreeley, Wichita3 hr
Jul 12, 9:28 PM CDTSpecial Weather StatementGLDGraham47 min
Jul 12, 9:35 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita40 min
Jul 12, 9:50 PM CDTSpecial Weather StatementGLDLogan, Sherman, Thomas40 min
Jul 12, 9:59 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita31 min
Jul 12, 10:26 PM CDTSpecial Weather StatementGLDLogan, Sherman, Thomas, Wallace49 min
Jul 12, 10:29 PM CDTSpecial Weather StatementGLDLogan, Sherman, Thomas, Wallace46 min
Jul 12, 11:05 PM CDTSpecial Weather StatementGLDDecatur, Gove, Graham, Logan, Norton, Sheridan and 1 more55 min
Jul 12, 11:45 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.